# SDR COMA0660646

- Difficulty date: November 20, 2006
- Submitted: November 27, 2006
- Operation: Air carrier
- Aircraft: N812CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7381
- Aircraft time: 17,197 hours, 14,824 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP1393215
- Part serial: 99127H6946
- Condition: Cracked
- Location: Cockpit
- Part time: 16,767 hours, 14,194 cycles
- Stage of operation: DE
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT 5584 - DURING DESCENT INTO JAX THE CAPTAIN'S WINDSHIELD CRACKED.  REPLACED THE CAPAIN'S WINDSHIELD.
